# SDR ASAA2012071392538

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,597 hours, 6,705 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8603
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 5,353 hours, 2,140 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND PWS FAIL ANNUNCIATION.  ACFT GROUNDED.  REPLACED WX RADAR R/T IAW MM 34-43-41-000-801.  WX RADAR AND PWS SYSTEMS GROUND VERIFICATION, OPS CHECK GOOD IAW MM 34-43-00.
